# SDR SWI2025F01710

- Difficulty date: June 20, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA32427-STS EA 30-2016-179 897SK-DTI - S26L HAS CORROSION BTW BS 954 - 969.  REPAIRED IAW EA 30-2016-179, REV -, PERFORM NDT LFEC & HFEC PER NDTM PART 1, 51-20-006,  EA 30-2016-179, REV A, SEC II DTIR,  REPLACED THE STRINGER SECTION IAW REO 690-53-51-516 REV--.  COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
